MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, 1000CC; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, 1000CC; BOTTLE, COLLECTION, VACUUM
Model Number PHESL-1000B
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Vomiting (2144)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Canister did not maintain suction during intermittent suction use.Report of patient vomiting.
 
Additional Manufacturer Narrative
A user facility complaint was received on 2/6/2023, reporting "canister did not maintain suction during intermittent suction use.Report of patient vomiting." deroyal isolated the malfunction to one lot and initiated a recall to remove the affected lot from the field.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Two cases of samples were returned to deroyal on feburary 10, 2023.The samples were leak tested and confirmed to be suctioning improperly.To further investigate, each lot that was in stock of products phesl-1000b were pulled and tested from deroyal distribution center.Parts from each lot were functionally leak tested from each lot and passed.Complaints records were reviewed between 2021-2022.Within this timeframe, (b)(4) cases of part phels-1000b were sold with (b)(4) complaints filed.This is a ratio of (b)(4).Production records were reviewed within the timeframe of this complaint and it was identified that the newest variable in product was an injection-molding machine that is a higher tonnage machine that what the lide is typically ran on.It was determined that the fill time on one of the five lots isolated was faster than the spec.This faster fill time was recreated and was found to yield unacceptable parts.From this investigation, deroyal isolated the malfunction to one lot and initiated a recall (# 6034-0215.23) to remove the affected lot from the field.Root cause: the root cause was determined to be due to an inadequate process control of the validation process, lack of resources, as well as deviations of procedural requirements.Due to this issue, a recall (# 6034-0215.23) was issued.A capa was assigned tp the branch plant with the non-conformance to address the issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if more information becomes available.

Brand Name
SAFELINER SUCTION CANISTER,, 1000CC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19929648
Report Number1057404-2023-00003
Device Sequence Number11453215
Product Code KDQ
UDI-Device Identifier50749756665723
UDI-Public50749756665723
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPHESL-1000B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown